# SDR UPS06446588

- Difficulty date: March 14, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B163581
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1170 LBL11 TO RBL11 LATERAL FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.042" BY 3/4" BY 2" EXCEED SRM LIMIT.  BS 1170 LBL 11 TO RBL 11 FLOORBEAM REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
